| Model Number |
2112529 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as event three of b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the sample are being made.A follow-up report will be submitted when the results of the investigation are available.
Event or Problem Description
As reported by user facility: event 3.Floating particulate found in final container.No patient involvement.
Additional Manufacturer Narrative
This report has been identified as event three of b.Braun medical inc.Internal report number (b)(4).Two (2) compounded bags were received for evaluation.When the compounded solution was filtered, a particle of 0.2 to 0.3 mm diameter was found in one of the bags,and a particle of less then.1mm diameter was found in the other bag.These particles were too small to analyze under ft-ir analysis, so the exact substance could not be identified.There were no product deviations, and the particle could not be attributed to the production process.Since the bags had been filled, it is possible that the contamination occurred during the filling process.Review of the device history record performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.